# SDR SWAA2014062029243

- Difficulty date: June 11, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 50,948 hours, 29,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Strap
- Part number: 146A534226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SPLICE STRAP FWD CRACKED AT BS 727B, RBL 45.  REPAIRED STRAP IAW EA.
